MathSciNet Relay Station
MathSciNet bibliographic data
MR553391 57R22 (54C05 58D15)
Mielke, M. V. Differentiable decompositions of manifolds into totally $C\sp{\infty }$-path disconnected subsets. Proc. Amer. Math. Soc. 78 (1980), no. 3, 439–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement